# SDR AALA20170119011

- Difficulty date: January 16, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 93,196 hours, 14,864 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FIRST OFFICERS SLIDING EMERGENCY EXIT WINDOW IS DIFFICULT TO CLOSE. REMOVED AND REINSTALLED WINDOW TRIM AND ADJUSTED WINDOW IAW AMM 56-11-02. OPERATIONAL CHECK GOOD.
